# SDR AUS20020903

- Difficulty date: August 13, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Worn
- Location: Fire Detection
- Component: Fire Detection
- Stage of operation: CR
- Nature of condition: E, B, N
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE FIRE WARNING. PRIMARY AND SECONDARY FIRE EXTINGUISHERS DISCHARGED. INVESTIGATION COULD FIND NO EVIDENCE OF FIRE. CAUSEDBY CHAFING OF FIRE WARNING SYSTEM WIRE.
